# SDR VNAA202408090002

- Difficulty date: July 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053111801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE00BXNV6: 1600FH PERM REPAIR - TEMPORARY DISPOSITION FOR LIGHTNING STRIKE DAMAGE BLEND-OUT TO SIDE WINDOW FRAME SECTOR AT FS280.00 BTW STR9R - STR10R WITHIN 1600FH, PERFORM A PERM REPAIR IAW APPROVED PROCEDURES.   SIDE WINDOW FRAME SECTOR AT FS280.00 BTW STGR 10R WAS REPAIRED PER REO 690-53-11-1801. REV --
